How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42258
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I had a vitamin B12 shot .Next day I noticed red spots on my

This answer was rated:

I had a vitamin B12 shot .Next day I noticed red spots on my left for arm Third day my for arm got swollen .Should I wait an other 4 -5 days for absorption or there is a specific treatment for that .
I had for 2 years monthly B12 gotten I never experienced any side effect
Please advise
Hello, this is Dr. David. I have read your question and I'm ready to help.

any sort of arm swelling after a shot needs to be evaluated by a doctor.

at your age, the swelling could be from a blood clot which may or may not have been due to the shot

it could be due to infection or abscess possibly.

if there is noticible swelling of the arm or redness or pain or warmth, you should go to the ER to have the arm evaluated and ultrasound to make sure there is no blood clot in there or infection or abscess in the arm causing the issue
Dr. David and 7 other Medical Specialists are ready to help you
Customer: replied 3 years ago.

I have no pain and no redness but I noticed this evening a little bit more a pro eminent bump , 2X2 inch size.

Please advise


this prominent bump seems small and could be just a mild local reaction

you should try some ice on the area to ice down the local reaction

and see if the swelling gets better tomorrow.

Related Medical Questions